On the connectedness of the solution set to nonlinear complementarity systems

Rapcsák, Tamás (1994) On the connectedness of the solution set to nonlinear complementarity systems. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 81 (3). pp. 619-631.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/607

Update Item Update Item